# SDR CALA2017052901636

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 61,105 hours, 21,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26ABC ON OVERHEAD BIN IS INOPERATIVE.  RECONNECTED ELECTRICAL CONNECTOR D11326 ABOVE OVERHEAD BINS.  OPS GOOD.
